Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures


Authors: Simon Aloff and Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 81 (1975), 93-97
MSC (1970): Primary 53C20, 53C30
MathSciNet review: 0370624
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 53C30

Retrieve articles in all journals with MSC (1970): 53C20, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13649-4
PII: S 0002-9904(1975)13649-4